# SDR AWXA0001832

- Difficulty date: June 5, 2001
- Submitted: June 6, 2001
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 65C36232
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

aft cargo door skin cracked at lightening hole.  cut out damaged area and installed repair doubler IAW SRM 51-70-13 pg 1 and 51-20-07 pg 215 and 51-20-01 pg 1.
